Thanks for writing to us at DoctorSpring.com with your health concern.
It is unusual for you to have all these symptoms AFTER your periods. Earlier, they would have coincided with pre menstrual syndromes.
There can be the following two possibilities that I can think of -
1. The first is endometriosis. The normal lining that is present in the interior of the uterine cavity starts proliferating elsewhere too - bladder, bowel, pelvic surfaces, ovary, tubes. This causes heavy bleeding , cramps, excruciating pain, painful intercourse etc.
It is diagnosed by clinical examination, and ultrasound / laparoscopy.
2. You have a gastrointestinal issue it seems, as the symptoms are more of abdominal pain and fatigue. It could be gastroenteritis, however it would not coincide with periods, in some women, it flares up more during periods due to increased levels of prostaglandins that cause a hypersensitive bowel.
Please tell me how and where did the doctor see the evidence of infection, for which antibiotics were prescribed.
If the infective reason is the one, then you would respond to the antibiotics, and this picture would not recur.
If it does I advice the following -
1. A thorough gynaecological checkup - internal exam ( per vaginum and per speculum )
2. Pelvic and abdominal ultrasound .
3. Hormones - FSH, LH, TSH, prolactin.
4. Liver and kidney function tests.
This amount of workup would show the diagnostic way.
All the best.
Hope this helps, Please feel free to discuss further.